It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-17-2005, 08:42 AM   #1
Junior Member
 
Join Date: Mar 2004
Posts: 29
PaulaBunion HB User
just started wellbutrin bad effects.

Hi all, I was reading through an old thread about wb and I seem to have these side effects too. It is really making me more nervous! I seem to be more anxious, heart races a little, bad headache and stomach ace, and I feel like I could have an anxiety attack at any time. I started 150 ml last Saturday, and Started taking 2 a day yesterday. Will these effects go away or does it sound like I should be taking something else? I did take Prozac before, and I do well with it but the libido goes quick so I had asked to be on wellbutrin, and I have been on this before too, but I don't remember these side effects. My depression and anxiety wasn't as bad this time so I wanted to start taking meds before it got worse, now I feel like the meds are making it worse. I need some advise about these side effects, I know it's only been a week.....
Thank You

 
Sponsors Lightbulb
   
Old 10-17-2005, 10:22 AM   #2
Senior Member
(female)
 
Join Date: Feb 2005
Posts: 183
TonyaM HB User
Re: just started wellbutrin bad effects.

Hey,
When I took wellbutrin, I was so nervous and my hands shook so bad that people at work actually thought I was on illegal drugs. Just sharing. hope this helps

tonyaM

 
Sponsors Lightbulb
   
Old 10-17-2005, 10:35 AM   #3
Senior Member
(female)
 
Join Date: Dec 2002
Location: Canada
Posts: 189
ldy06 HB User
Re: just started wellbutrin bad effects.

I tried Wellbutrin too and I found it made me very anxious. I think I was on it for a month or more. Hard to remember it was some time ago. Have you spoken to your doctor about how long to try it for before you decide whether it's working, or the side effects are too bad to continue?

 
Old 10-17-2005, 11:04 AM   #4
Senior Member
 
Join Date: Aug 2005
Posts: 146
prozack HB User
Re: just started wellbutrin bad effects.

Quote:
Originally Posted by PaulaBunion
Hi all, I was reading through an old thread about wb and I seem to have these side effects too. It is really making me more nervous! I seem to be more anxious, heart races a little, bad headache and stomach ace, and I feel like I could have an anxiety attack at any time. I started 150 ml last Saturday, and Started taking 2 a day yesterday. Will these effects go away or does it sound like I should be taking something else? I did take Prozac before, and I do well with it but the libido goes quick so I had asked to be on wellbutrin, and I have been on this before too, but I don't remember these side effects. My depression and anxiety wasn't as bad this time so I wanted to start taking meds before it got worse, now I feel like the meds are making it worse. I need some advise about these side effects, I know it's only been a week.....
Thank You
Hi Paula

I had the same side effects.Stick with it,mine went away.
I am on Proac and wellbuterin combined and my libido came back.WB seems to couteract the prozac,for me anyways.
I would ask your doc to combine the two.
Mike

 
Old 10-17-2005, 11:50 AM   #5
Junior Member
 
Join Date: Mar 2004
Posts: 29
PaulaBunion HB User
Re: just started wellbutrin bad effects.

Thank you for the reply's! I haven't talked to my doctor yet. My next appt is 4 weeks away, she wanted me to try it for that long. She also won't do combination meds I would have to go back to my phsicarist, which is fine, but I really didn't want to have to even go back on meds So I don't want to do two again. My hands tremble a little, some of the side effects are fine for now, I am just worried about the anxiety getting higher! And I am paranoid of having toxins from the meds building up inside, does that happen, are we all going to have like liver damage in 10 years from all these drugs?? I think I will have to be posting maybe daily to get me through these initial anxiety feelings. It does help to hear other people with the same issues!

Kanuck, are you still on it or did you have to go off?

prozak, what dose levels are you on?

 
Old 10-17-2005, 12:21 PM   #6
Senior Member
(female)
 
Join Date: Dec 2002
Location: Canada
Posts: 189
ldy06 HB User
Re: just started wellbutrin bad effects.

It was years ago. I'm on remeron and trazadone now.

 
Old 10-17-2005, 01:17 PM   #7
Senior Member
 
Join Date: Aug 2005
Posts: 146
prozack HB User
Re: just started wellbutrin bad effects.

I'm on 40 prozac
300 w.b.

 
Old 10-19-2005, 12:04 AM   #8
Senior Member
(male)
 
Join Date: Feb 2005
Location: France
Posts: 104
rose_5-HT HB User
Re: just started wellbutrin bad effects.

Quote:
Originally Posted by PaulaBunion
And I am paranoid of having toxins from the meds building up inside, does that happen, are we all going to have like liver damage in 10 years from all these drugs??
You're not paranoid this is THE TRUTH !

I had severe liver injury following the use of meds and I can tell you it was HELL for months afterwards. The main toxin that builds up is ammonia and it will damage all your cells due to the dramatic increase of FREE RADICALS. Even if you get not acute liver injury like me the process is the same only slower !

Take MAGNESIUM against your depression it works great it strongly increases brain synthesis of serotonin. And it is not toxic to the liver.

In addition do know from my experience that the more injured your liver is the more depressed / suicidal / violent / antisocial you get. This is due to the inhibition of a type of postsynaptic serotonin receptors called metabotropic. This explains why ADs generate suicidal thoughts in some people.

 
Old 10-19-2005, 05:40 AM   #9
Junior Member
 
Join Date: Mar 2004
Posts: 29
PaulaBunion HB User
Re: just started wellbutrin bad effects.

What??!! How long would liver damage take on a normally healthy person? What are some of the signs?

 
Old 10-19-2005, 08:55 AM   #10
Newbie
(male)
 
Join Date: Oct 2005
Posts: 4
jollyjeff HB User
Re: just started wellbutrin bad effects.

That's good for me to know because my psychiatrist prescibed me a small amount of wellbutrin to counteract the side effects of prozac. Haven't had the prescription filled so far because the side effects of the prozac haven't been bad. After hearing this, I hope I won't need the wellbutrin.

 
Old 10-20-2005, 06:21 AM   #11
Junior Member
 
Join Date: Mar 2004
Posts: 29
PaulaBunion HB User
Re: just started wellbutrin bad effects.

Jolly, Hi! When I was on Prozac it took awhile for some of the negitive side effects to surface, specifically low sex drive. Once I started a low dose of wb with the prozac, I was back to normal and it actually felt even better than I could remember! I am still having awful headaches, and stomach pain, and anxiety with the wb, been on for two weeks this coming Sunday. I might go back to reliable Prozac, with a lower dose of wb on the side. But that would require me to go back to a Psych. because my dr won't combine.
Anyway, I hope it works for you and I didn't get sick when I was on a lower dose of wb so I wouldn't worry about that!! Let me know how you make out!

 
Old 10-20-2005, 06:44 AM   #12
Senior Veteran
(female)
 
Join Date: Oct 2005
Posts: 677
janart HB User
Re: just started wellbutrin bad effects.

Hey everyone. I know EXACTLY how you feel. I started Lexapro about a month and a half ago. The two main side effects that I am having is OF COURSE NO SEX DESIRE, but also clenched jaw. I didn't have it before but now when I wake up in the mornings my cheeks and jaws feel so tired. The research does say that this can be a side effect. My doc said we may can add Wellbutrin next visit. I have been on it before and the increase sex drive was WONDERFUL but I had a chronic headache and was aggitated all the time. I tell you I have tried so many meds I just don't know what to do. I just want to feel happy and excited again. I want to slow my brain down from all this worrying and I want to WANT sex more often.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What does Wellbutrin do to dopamine levels? James2468 Depression 7 04-25-2010 02:36 PM
started wellbutrin xr Matt321 Depression 1 04-02-2009 09:43 PM
Wellbutrin started today.....seeking info! fusionqueen Depression 9 03-26-2007 05:03 AM
Just diagnosed with depression. completely_lost Depression 1 12-23-2006 07:53 PM
Just prescribed Lexapro and SCARED! Hammy5 Anxiety 10 05-21-2006 03:39 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:47 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!